# SDR DL72S980806

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, 4 INCH CRACK ON BALANCE BOARD ACCESS  PANEL 9114.  REPAIRED PER SRM 55-20-3.
